# SDR SWIA2020040750031

- Difficulty date: February 11, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT SPOILER BONDING WIRE ATTACH HARDWARE HAS CORROSION   (C-CHECK) RO 4/4/2020   REMOVED AND INSTALED NEW HARDWARE FOR R/H WING FLIGHT SPOILER INBOARD AND OUTBOARD BONDING WIRES REF CRJ200 SRM. PERFORMED ELECTRICAL BONDING TEST FOR R/H WING FLIGHT SPOILER REF CRJ200 AMM. BONDING TEST GOOD. CALIBRATED TOOL USED P/N TUC4608 CAAL DUE DATE 29-FEB-20
